Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 33, Number 1

All articles in this issue are freely accessible.

A method for finding units in cubic orders of a negative discriminant
J. V. Uspensky.
Trans. Amer. Math. Soc. 33 (1931), 1-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501573
On the asymptotic solutions of ordinary differential equations, with an application to the Bessel functions of large order
Rudolph E. Langer.
Trans. Amer. Math. Soc. 33 (1931), 23-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501574
Singular relations between certain arithmetical functions
E. T. Bell.
Trans. Amer. Math. Soc. 33 (1931), 65-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501575
The critical points of a function of $n$ variables
Marston Morse.
Trans. Amer. Math. Soc. 33 (1931), 72-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501576
A new definition of genus for ternary quadratic forms
Burton W. Jones.
Trans. Amer. Math. Soc. 33 (1931), 92-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501577
The regularity of a genus of positive ternary quadratic forms
Burton W. Jones.
Trans. Amer. Math. Soc. 33 (1931), 111-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501578
On parallel displacement in a non-Finsler space
Homer Vincent Craig.
Trans. Amer. Math. Soc. 33 (1931), 125-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501579
On the maximum absolute value of the derivative of $e^{-x^{2}}p_{n}(x)$
W. E. Milne.
Trans. Amer. Math. Soc. 33 (1931), 143-146
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501580
The transformation $E$ of nets
V. G. Grove.
Trans. Amer. Math. Soc. 33 (1931), 147-152
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501581
The characteristic number of a sequence of integers satisfying a linear recursion relation
Morgan Ward.
Trans. Amer. Math. Soc. 33 (1931), 153-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501582
The distribution of residues in a sequence satisfying a linear recursion relation
Morgan Ward.
Trans. Amer. Math. Soc. 33 (1931), 166-190
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501583
On linear connections
J. H. C. Whitehead.
Trans. Amer. Math. Soc. 33 (1931), 191-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501584
On sequences defined by linear recurrence relations
H. T. Engstrom.
Trans. Amer. Math. Soc. 33 (1931), 210-218
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501585
On direct products, cyclic division algebras, and pure Riemann matrices
A. Adrian Albert.
Trans. Amer. Math. Soc. 33 (1931), 219-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501586
On normal division algebras of type $R$ in thirty-six units
A. Adrian Albert.
Trans. Amer. Math. Soc. 33 (1931), 235-243
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501587
Integrals whose extremals are a given $2n$-parameter family of curves
David R. Davis.
Trans. Amer. Math. Soc. 33 (1931), 244-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501588
On the regular points of a continuum
W. L. Ayres.
Trans. Amer. Math. Soc. 33 (1931), 252-262
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501589
Solution of the problem of Plateau
Jesse Douglas.
Trans. Amer. Math. Soc. 33 (1931), 263-321
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501590
On orthogonal polynomials
J. Geronimus.
Trans. Amer. Math. Soc. 33 (1931), 322-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501591